... side effects (sexual dysfunction, low sex drive)?
Unfortunately all SSRI antidepressants cause some sexual side effects and each med effects each person slightly differently. One med that does not have that effect on one person may seriously effect another.
Talk to your doctor to see if there are other options for you. You may need to try a different med
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - I discharge very quickly during sex and the semen very light?Any?
Posted 1 Jul 2010 • 1 answer
Sexual Dysfunction, SSRI Induced - will wellbutrin help me as much as citalopram, want some sex life
Posted 16 Jun 2011 • 3 answers
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Posted 20 Feb 2015 • 4 answers
Posted 24 Feb 2015 • 1 answer